QIBEBT-IR  > 规划战略与信息中心
Derivation-homomorphisms
Li, Lingyue1; Xu, Xiaowei2
2016
Source PublicationTURKISH JOURNAL OF MATHEMATICS
Volume40Issue:6Pages:1374-1385
AbstractIn this paper, we introduce notions of (n, m)-derivation-homomorphisms and Boolean n-derivations. Using Boolean n-derivations and m-homomorphisms, we describe structures of (n, m)-derivation-homomorphisms.
SubtypeArticle
KeywordDerivation-homomorphism Boolean N-derivation (n m)-derivation-homomorphism
WOS HeadingsScience & Technology ; Physical Sciences
DOI10.3906/mat-1505-55
WOS KeywordSEMIPRIME RINGS ; N-DERIVATIONS ; PRIME
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000390535100017
Citation statistics
Document Type期刊论文
Identifierhttp://ir.qibebt.ac.cn/handle/337004/9190
Collection规划战略与信息中心
Affiliation1.Chinese Acad Sci, Qingdao Inst Bioenergy & Bioproc Technol, Qingdao, Peoples R China
2.Jilin Univ, Coll Math, Changchun, Peoples R China
Recommended Citation
GB/T 7714
Li, Lingyue,Xu, Xiaowei. Derivation-homomorphisms[J]. TURKISH JOURNAL OF MATHEMATICS,2016,40(6):1374-1385.
APA Li, Lingyue,&Xu, Xiaowei.(2016).Derivation-homomorphisms.TURKISH JOURNAL OF MATHEMATICS,40(6),1374-1385.
MLA Li, Lingyue,et al."Derivation-homomorphisms".TURKISH JOURNAL OF MATHEMATICS 40.6(2016):1374-1385.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Lingyue]'s Articles
[Xu, Xiaowei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Lingyue]'s Articles
[Xu, Xiaowei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Lingyue]'s Articles
[Xu, Xiaowei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.